1. doris day

    doris day Registered User

    Jun 17, 2008
    1
    hi i am a new member, please could you help me, i an interested in finding out has anyone else found there loved one has low blood preasure, he is on medication for angina and bad circulation, thank you doris:)
     
  2. bclark

    bclark Registered User

    Feb 15, 2008
    68
    greenhithe kent
    Welcome

    :)dear Doris Welcome To Tp I Am Sure You Will Find This Site Very Helpful Lots Of Lovely People Always Wiling To Help You:)
     
  3. citybythesea

    citybythesea Registered User

    Mar 23, 2008
    632
    coast of texas
    welcome to TP Doris,

    MOm had high blood pressure until the AD kicked in full force. Her pressure had been the result of stress, once she lost the stress her pressure dropped drastically and her dr. and I removed her from her meds. As she progressed and her body weakened she started to show signs of high blood pressure and she was put back on meds so she would not "stroke out". She took a basby aspirin and after her strokes a few months back they added plavix as a control to the clotting to keep her blood "thinNer"...not the right to explain, but an AD patient is not a good candidate for warfarin or coumadin thereapy as there are lots of blood draws. I know that was off subject, what I am trying to say is keep track of his blood pressure and keep on top of his GP. If he has angina he needs some sort of meds., but what he used to take may not be right. Discuss this very thoroughly with his GP. If you were in the US I would say get a second opinion if your not happy with what he is telling you, but I'm not sure how that would work over there.

    Hope I have helped a little.

    HUGS


    Nancy
     
  4. barbara h

    barbara h Registered User

    Feb 15, 2008
    96
    county durham
    My mam had a bad fall at the care home a few weeks ago and when they got the doctor he said her blood pressure was very low which would have caused her fall. He stopped her medication as he thought the risk of her falling was greater than the risk of stopping her meds. The fall resulted in a great decline in her condition and now can be quite agressive and won't let the doctor check her blood pressure at all !!

    love
    barbara h
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.